Cookies?
Library Header Image
LSE Research Online LSE Library Services

Bounded-influence robust estimation in generalized linear latent variable models

Moustaki, I and Victoria-Feser, M. P (2006) Bounded-influence robust estimation in generalized linear latent variable models. Journal of the American Statistical Association, 104 (474). pp. 644-653. ISSN 0162-1459

Full text not available from this repository.
Item Type: Article
Official URL: http://www.amstat.org/publications/JASA/index.cfm?...
Additional Information: © 2006 American Statistical Association
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 05 Jun 2008 14:07
Last Modified: 01 Oct 2010 08:54
URI: http://eprints.lse.ac.uk/id/eprint/5418

Actions (login required)

View Item View Item